# SDR CHQA20131105382

- Difficulty date: November 5, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 30,260 hours, 25,062 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,772 hours, 21,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LT FLOOR PROXIMITY LIGHTS AT ROWS 15 THROUGH 17 WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE FLOOR PROXIMITY STRIP LIGHT AND OPS CHECKED GOOD.
